Advanced Search
Article Contents
Article Contents

Monostable waves and spreading speed for a reaction-diffusion model with seasonal succession

Abstract Related Papers Cited by
  • This paper is devoted to the study of propagation phenomena for a two-species competitive reaction-diffusion model with seasonal succession in the monostable case. By appealing to theory of traveling waves and spreading speeds for monotone semiflows, we establish the existence of the minimal wave speed for rightward traveling waves and its coincidence with the rightward spreading speed. We also obtain a set of sufficient conditions for the spreading speed to be linearly determinate.
    Mathematics Subject Classification: Primary: 35C07, 35K57; Secondary: 37N25, 92D25.


    \begin{equation} \\ \end{equation}
  • [1]

    P. J. DuBowy, Waterfowl communities and seasonal environments: Temporal variabolity in interspecific competition, Ecology, 69 (1988), 1439-1453.doi: 10.2307/1941641.


    J. Fang and X.-Q. Zhao, Travelling waves for monotone semiflows with weak compactness, SIAM J. Math. Anal., 46 (2014), 3678-3704.doi: 10.1137/140953939.


    S. Gourley, R. Liu and J. Wu, Spatiotemporal distributions of migratory birds: Patchy models with delay, SIAM J. Appl. Dyn. Syst., 9 (2010), 589-610.doi: 10.1137/090767261.


    S.-B. Hsu and X.-Q. Zhao, A Lotka-Volterra competition model with seasonal succession, J. Math. Biol., 64 (2012), 109-130.doi: 10.1007/s00285-011-0408-6.


    S. S. Hu and A. J. Tessier, Seasonal succession and the strength of intra- and interspecific competition in a Daphnia assemblage, Ecology, 76 (1995), 2278-2294.doi: 10.2307/1941702.


    M. A. Lewis, B. Li and H. F. Weinberger, Spreading speed and linear determinacy for two-species competition models, J. Math. Biol., 45 (2002), 219-233.doi: 10.1007/s002850200144.


    X. Liang, Y. Yi and X.-Q. Zhao, Spreading speeds and travelling waves for periodic evolution systems, J. Differential Equations, 231 (2006), 57-77.doi: 10.1016/j.jde.2006.04.010.


    X. Liang and X.-Q. Zhao, Asymptotic speeds of speed and travelling waves for monotone semiflows with application, Comm. Pure Appl. Math., 60 (2007), 1-40.doi: 10.1002/cpa.20154.


    E. Litchman and C. A. Klausmeier, Competition of phytoplankton under fluctuating light, Amer. Naturalist, 157 (2001), 170-187.doi: 10.1086/318628.


    R. Peng and X.-Q. Zhao, The diffusive logistic model with a free boundary and seasonal succession, Discrete. Contin. Dyn. Syst. (Ser. A), 33 (2013), 2007-2031.doi: 10.3934/dcds.2013.33.2007.


    C. F. Steiner, A. S. Schwaderer, V. Huber, C. A. Klausmeier and E. Litchman, Periodically forced food chain dynamics: Model predictions and experimental validation, Ecology, 90 (2009), 3099-3107.doi: 10.1890/08-2377.1.


    H. F. Weinberger, M. A. Lewis and B. Li, Analysis of linear determinacy for spread in cooperative models, J. Math. Biol., 45 (2002), 183-218.doi: 10.1007/s002850200145.


    F. Zhang and X.-Q. Zhao, A periodic epidemic model in a patchy environment, J. Math. Anal. Appl., 325 (2007), 496-516.doi: 10.1016/j.jmaa.2006.01.085.


    Y. Zhang and X.-Q. Zhao, Bistable travelling waves for a reaction and diffusion model with seasonal succession, Nonlinearity, 26 (2013), 691-709.doi: 10.1088/0951-7715/26/3/691.

  • 加载中

Article Metrics

HTML views() PDF downloads(171) Cited by(0)

Access History

Other Articles By Authors



    DownLoad:  Full-Size Img  PowerPoint